# SDR ASAA0690689

- Difficulty date: June 13, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 13,629 hours, 6,144 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 186A12004
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE TEMP REPAIR ON HORIZONTAL STAB, REPAIRED IAW EA 5510 01242.
